Alert archive / Georgia / Small Craft Advisories in 2011
Small Craft Advisory 31, NWS Charleston, SC
NWS Charleston, SC issued this small craft advisory at Apr 11, 2011, 3:40 AM EDT. It took effect at Apr 11, 2011, 6:00 PM EDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2011, 3:40 AM EDT (07:40 UTC)
- In effect from
- Apr 11, 2011, 6:00 PM EDT
- Expired
- Apr 12, 2011, 8:00 PM EDT
- In force
- 26 hr
- Issued by
- NWS Charleston, SC
The text
As transmitted, in the capitals the NWS used until 2016.
205 WHUS72 KCHS 110740 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 340 AM EDT MON APR 11 2011 AMZ330-111545- /O.EXT.KCHS.MF.Y.0011.000000T0000Z-110411T1600Z/ /O.NEW.KCHS.SC.Y.0031.110411T1600Z-110412T0300Z/ CHARLESTON HARBOR- 340 AM EDT MON APR 11 2011 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 11 PM EDT THIS EVENING. THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL NOON EDT TODAY. * TIMING: THROUGH LATE MORNING. * VISIBILITY: DOWN TO NEAR ZERO AT TIMES. * IMPACTS: POOR VISIBILITIES WILL SIGNIFICANTLY RESTRICT MARINE NAVIGATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN 1/2 NM. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ350-111545- /O.EXT.KCHS.MF.Y.0011.000000T0000Z-110411T1600Z/ /O.NEW.KCHS.SC.Y.0031.110411T2200Z-110412T2100Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 340 AM EDT MON APR 11 2011 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 5 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 5 PM EDT TUESDAY. THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL NOON EDT TODAY. * TIMING: THROUGH LATE MORNING. * VISIBILITY: DOWN TO NEAR ZERO AT TIMES. * IMPACTS: POOR VISIBILITIES WILL SIGNIFICANTLY RESTRICT MARINE NAVIGATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN 1/2 NM. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-111545- /O.NEW.KCHS.SC.Y.0031.110411T2200Z-110412T2100Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 340 AM EDT MON APR 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 5 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 5 PM EDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ354-111545- /O.EXB.KCHS.MF.Y.0011.000000T0000Z-110411T1600Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 340 AM EDT MON APR 11 2011 ...DENSE FOG ADVISORY IN EFFECT UNTIL NOON EDT TODAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL NOON EDT TODAY. * TIMING: THROUGH LATE MORNING. * VISIBILITY: DOWN TO NEAR ZERO AT TIMES. * IMPACTS: POOR VISIBILITIES WILL SIGNIFICANTLY RESTRICT MARINE NAVIGATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN 1/2 NM. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ352-111545- /O.EXT.KCHS.MF.Y.0011.000000T0000Z-110411T1600Z/ WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 340 AM EDT MON APR 11 2011 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY... THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL NOON EDT TODAY. * TIMING: THROUGH LATE MORNING. * VISIBILITY: DOWN TO NEAR ZERO AT TIMES. * IMPACTS: POOR VISIBILITIES WILL SIGNIFICANTLY RESTRICT MARINE NAVIGATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN 1/2 NM. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
129 WHUS72 KCHS 111410 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1010 AM EDT MON APR 11 2011 AMZ330-112000- /O.CON.KCHS.MF.Y.0011.000000T0000Z-110411T1600Z/ /O.CON.KCHS.SC.Y.0031.110411T1600Z-110412T0300Z/ CHARLESTON HARBOR- 1010 AM EDT MON APR 11 2011 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * TIMING: THROUGH LATE MORNING. * VISIBILITY: DOWN TO NEAR ZERO AT TIMES. * IMPACTS: POOR VISIBILITIES WILL SIGNIFICANTLY RESTRICT MARINE NAVIGATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN 1/2 NM. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ350-112000- /O.CON.KCHS.MF.Y.0011.000000T0000Z-110411T1600Z/ /O.CON.KCHS.SC.Y.0031.110411T2200Z-110412T2100Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 1010 AM EDT MON APR 11 2011 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 PM EDT TUESDAY... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 PM EDT TUESDAY. * TIMING: THROUGH LATE MORNING. * VISIBILITY: DOWN TO NEAR ZERO AT TIMES. * IMPACTS: POOR VISIBILITIES WILL SIGNIFICANTLY RESTRICT MARINE NAVIGATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN 1/2 NM. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ352-354-111600- /O.CON.KCHS.MF.Y.0011.000000T0000Z-110411T1600Z/ WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 1010 AM EDT MON APR 11 2011 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY. * TIMING: THROUGH LATE MORNING. * VISIBILITY: DOWN TO NEAR ZERO AT TIMES. * IMPACTS: POOR VISIBILITIES WILL SIGNIFICANTLY RESTRICT MARINE NAVIGATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN 1/2 NM. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-112000- /O.CON.KCHS.SC.Y.0031.110411T2200Z-110412T2100Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1010 AM EDT MON APR 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 PM EDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
743 WHUS72 KCHS 111605 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1205 PM EDT MON APR 11 2011 AMZ330-120000- /O.EXP.KCHS.MF.Y.0011.000000T0000Z-110411T1600Z/ /O.CON.KCHS.SC.Y.0031.000000T0000Z-110412T0300Z/ CHARLESTON HARBOR- 1205 PM EDT MON APR 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...DENSE FOG ADVISORY HAS EXPIRED... THE DENSE FOG ADVISORY IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ350-120000- /O.EXP.KCHS.MF.Y.0011.000000T0000Z-110411T1600Z/ /O.CON.KCHS.SC.Y.0031.110411T2200Z-110412T2100Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 1205 PM EDT MON APR 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 PM EDT TUESDAY... ...DENSE FOG ADVISORY HAS EXPIRED... THE DENSE FOG ADVISORY IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 PM EDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ352-354-111715- /O.EXP.KCHS.MF.Y.0011.000000T0000Z-110411T1600Z/ WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 1205 PM EDT MON APR 11 2011 ...DENSE FOG ADVISORY HAS EXPIRED... THE DENSE FOG ADVISORY IS NO LONGER IN EFFECT. $$ AMZ374-120000- /O.CON.KCHS.SC.Y.0031.110411T2200Z-110412T2100Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1205 PM EDT MON APR 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 PM EDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
546 WHUS72 KCHS 111940 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 340 PM EDT MON APR 11 2011 AMZ330-120300- /O.CON.KCHS.SC.Y.0031.000000T0000Z-110412T0300Z/ CHARLESTON HARBOR- 340 PM EDT MON APR 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ350-374-120400- /O.CON.KCHS.SC.Y.0031.110411T2200Z-110412T2100Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 340 PM EDT MON APR 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
997 WHUS72 KCHS 112251 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 651 PM EDT MON APR 11 2011 AMZ330-120000- /O.CAN.KCHS.SC.Y.0031.000000T0000Z-110412T0300Z/ CHARLESTON HARBOR- 651 PM EDT MON APR 11 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ350-374-120700- /O.CON.KCHS.SC.Y.0031.000000T0000Z-110412T2100Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 651 PM EDT MON APR 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
734 WHUS72 KCHS 120145 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 945 PM EDT MON APR 11 2011 AMZ350-374-120945- /O.CON.KCHS.SC.Y.0031.000000T0000Z-110412T2100Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 945 PM EDT MON APR 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
967 WHUS72 KCHS 120805 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 405 AM EDT TUE APR 12 2011 AMZ330-352-121615- /O.EXB.KCHS.SC.Y.0031.000000T0000Z-110412T2200Z/ CHARLESTON HARBOR- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 405 AM EDT TUE APR 12 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ350-374-121615- /O.EXT.KCHS.SC.Y.0031.000000T0000Z-110412T2200Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 405 AM EDT TUE APR 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
376 WHUS72 KCHS 121532 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1132 AM EDT TUE APR 12 2011 AMZ330-350-352-374-122200- /O.CON.KCHS.SC.Y.0031.000000T0000Z-110412T2200Z/ CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1132 AM EDT TUE APR 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
331 WHUS72 KCHS 121950 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 350 PM EDT TUE APR 12 2011 AMZ330-350-352-374-130000- /O.EXT.KCHS.SC.Y.0031.000000T0000Z-110413T0000Z/ CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 350 PM EDT TUE APR 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
365 WHUS72 KCHS 122331 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 731 PM EDT TUE APR 12 2011 AMZ330-350-352-374-130045- /O.EXP.KCHS.SC.Y.0031.000000T0000Z-110413T0000Z/ CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 731 PM EDT TUE APR 12 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING. $$ 33
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Apr 11, 1:44 AM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, Apr 11, 1:44 AM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
144 AM EDT MON APR 11 2011
.SYNOPSIS...
A COLD FRONT WILL MOVE THROUGH TUE FOLLOWED BY STRONG HIGH
PRESSURE THROUGH FRIDAY. ANOTHER STORM SYSTEM WILL AFFECT THE
REGION NEXT WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
INGREDIENTS APPEAR TO BE IN PLACE FOR A DECENT STRATUS/FOG EVENT
TONIGHT. SREF VSBY GUIDANCE HITS CONDITIONS THE HARDEST NORTH OF
THE SAVANNAH RIVER WHERE CROSSOVER TEMPERATURES ARE IN THE MID
60S. GOES FOG PRODUCT ALREADY SHOWS AN EXPANDING AREA OF LOW
STRATUS WITH CIGS AROUND 500-700 FT EXTENDING ACROSS MUCH OF
BEAUFORT COUNTY...SOUTHERN COLLETON COUNTY AND LOWER CHARLESTON
COUNTY. MUCH WARMER TEMPERATURES AND GREATER SUNSHINE HAS ALLOWED
LOW-LEVEL MOISTURE TO MIX OUT MORE ACROSS SOUTHEAST GEORGIA
RESULTING IN CONSIDERABLY LOWER CROSSOVER VALUES. WILL CONTINUE TO
HIGHLIGHT AREAS OF FOG DEVELOPING ACROSS SOUTHEAST GEORGIA THIS
EVENING AND OVERNIGHT...GRADUALLY EXPANDING INTO SOUTHEAST GEORGIA
LATE. A DENSE FOG ADVISORY MAY BECOME NECESSARY AT SOME POINT.
FOR THE 1 AM UPDATE...WE LOWERED VSBYS NEAR THE COAST AND INCREASED
CLOUD COVER AREA WIDE.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH WEDNESDAY/...
MONDAY THROUGH TUESDAY...MID AND UPPER LEVEL RIDGING WILL SHIFT
OFFSHORE DURING THE DAY ON MONDAY...BUT AS IT PASSES IT WILL MAKE
FOR DEEP THICKNESSES AND MOSTLY CLEAR SKIES WHICH WILL RESULT IN
STRONG WARMING ACROSS THE ENTIRE AREA. WILL LOOK FOR HIGHS IN THE
UPR 80S WITH A FEW ISOLD 90 DEGREE READINGS NOT UNREASONABLE. AS THE
RIDGE SHIFTS FURTHER INTO THE ATLC MON NIGHT...A POTENT SHORTWAVE
TROUGH WILL DIVE SE THROUGH THE MID MISSISSIPPI RIVER VALLEY INTO
THE OHIO VALLEY. THIS WILL PUSH A STRONG COLD FRONT TOWARD THE EAST
COAST DURING THE OVERNIGHT HOURS...WITH IT DUE TO REACH THE E COAST
BY OR SHORTLY AFTER DAYBREAK TUE MORNING. MOISTURE WITH THE FRONT
WILL BE RATHER LIMITED...WITH BETTER MOISTURE CONVERGENCE AND
DYNAMICS FURTHER N IN CLOSER PROXIMITY TO THE UPPER LOW. THE TIMING
OF THE FRONT...DURING THE OVERNIGHT HOURS...WILL COINCIDE WITH
RELATIVELY WEAK INSTABILITY BUT ELEVATED CONVECTION DUE TO MODEST
LOW- AND MID-LEVEL JETTING AND FAIRLY STEEP MIDLVL LAPSE RATES
CANNOT BE RULED OUT. SHOWER/TSTM COVERAGE WILL ALSO BE LIMITED SO
HAVE KEPT POPS IN THE CHC RANGE...WITH BEST TIMING IN THE 06Z- 14Z
TIME FRAME. THE FRONT WILL SHIFT OFFSHORE BY LATE TUE
MORNING...AND A QUICK SHIFT TO DOWNSLOPING TUE AFTERNOON WILL MAKE
FOR FAIRLY RAPID CLEARING BUT ALSO FOR NOTICEABLY COOLER TEMPS AS
A MODIFIED NORTHERN PLAINS AIRMASS MOVES INTO THE SOUTHEAST. HIGHS
WILL ONLY REACH THE UPR 70S.
TUESDAY NIGHT AND WEDNESDAY...COOLER HIGH PRESSURE WILL MOVE INTO
THE SOUTHEAST BEHIND THE DEPARTING FRONT AND UNDERNEATH A FLATTENING
UPPER LEVEL RIDGE. MOSTLY CLEAR SKIES WILL PREVAIL WITH LOWS
DROPPING BACK INTO THE UPR 40S WELL AWAY FROM THE COAST...FOLLOWED
BY HIGHS IN THE MID-UPR 70S.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
DEEP LAYERED RIDGING WED NIGHT THROUGH THU NIGHT WILL RESULT IN
ABOVE NORMAL TEMPERATURES AND DRY WEATHER. A PRONOUNCED UPPER TROUGH
AND POSSIBLE CLOSED 500 MB LOW WILL MOVE INTO THE OHIO VALLEY ON
SAT...PUSHING A COLD FRONT THROUGH THE AREA. WE ARE CARRYING CHANCE
POPS FRI THROUGH SAT WITH ABOVE NORMAL TEMPS. A MUCH COOLER BUT DRY
AIRMASS MAY SHIFT IN BEHIND THE FRONT FOR SUN.
&&
.AVIATION /06Z MONDAY THROUGH FRIDAY/...
BOTH TERMINALS HAVE LIFR CONDITIONS AT OR NEARBY AT 130 AM AND
SUSPECT IFR/LIFR CONDITIONS TO HANG ON THROUGH MID MORNING. DENSE
FOG IS FAIRLY LIKELY AT KCHS BUT TIMING IS TRICKY AND UNTIL IT
ARRIVES FROM THE S TO SE...WE REMAINED CONSISTENT WITH THE
PREVIOUS FORECAST. AT KSAV...A FOG BUILD-DOWN EVENT POSSIBLE AND
POOR VSBYS MAY DEVELOP LATER TONIGHT. VFR AFTER MID MORNING AT
BOTH AIRPORTS AND WE INCREASED WINDS A GOOD BIT AT KCHS THIS
AFTERNOON AS A STRONG RESULTANT SEA BREEZE MAKES PREVAILING GUSTS
OF AT LEAST 20 KT A GOOD BET.
EXTENDED AVIATION OUTLOOK...MVFR CONDITIONS POSSIBLE MON NIGHT
THROUGH TUE MORNING AS A COLD FRONT SHIFTS THROUGH THE REGION.
PATCHY MVFR FOG POSSIBLE FRI MORNING.
&&
.MARINE...
DENS FOG ALONG THE SOUTH CAROLINA COAST OVERNIGHT...AN ADVISORY
HAS BEEN ISSUED FOR NEAR ZERO VSBYS AT TIMES.
NO CONCERNS THROUGH TONIGHT. WILL HAVE TO WATCH COASTAL AREAS AS
WELL AS THE CHARLESTON HARBOR FOR POSSIBLE FOG CONCERNS.
MONDAY THROUGH THURSDAY...SOUTHERLY FLOW WILL INCREASE MONDAY
AFTERNOON AS A PINCHED GRADIENT DEVELOPS AND INTERACTS WITH GOOD
GRADIENTS ALONG THE LAND/SEA INTERFACE. SOUTHERLY WINDS WILL
INCREASE MONDAY NIGHT INTO TUESDAY AS A COLD FRONT SWEEPS THROUGH
THE WATERS AND THE GRADIENT TEMPORARILY INCREASES. TUE NIGHT THROUGH
THU WE SHOULD SEE A NORTHEAST FLOW DEVELOP AS HIGH PRESSURE BUILDS
FROM THE NW. SEAS WILL BUILD DURING THE PERIOD BUT SHOULD REMAIN 5
FT OR LESS. ANOTHER SOUTHERLY FETCH WILL DEVELOP DURING THE UPCOMING
WEEKEND AS ANOTHER FRONTAL SYSTEM APPROACHES FROM THE WEST. AT THIS
POINT WE DO NOT FORESEE ANY MARINE HEADLINES DURING THE NEXT SEVERAL
DAYS.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...DENSE FOG ADVISORY UNTIL 9 AM EDT THIS MORNING FOR AMZ330-350-
352.
&&Hazardous weather outlook, Apr 10, 7:24 PM EDT, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 724 PM EDT SUN APR 10 2011 AMZ350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-112330- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE- 724 PM EDT SUN APR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ330-SCZ042>045-047>052-112330- CHARLESTON HARBOR-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 724 PM EDT SUN APR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. DENSE FOG...AREAS OF FOG WILL DEVELOP ACROSS MUCH OF SOUTHEAST SOUTH CAROLINA INCLUDING THE CHARLESTON HARBOR TONIGHT. THE FOG COULD BECOME DENSE AT TIMES EARLY MONDAY MORNING RESULTING IN VISIBILITIES OF 1/4 MILE OR LESS. A DENSE FOG ADVISORY MAY BECOME NECESSARY OVERNIGHT OR EARLY MONDAY MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 1:12 AM EDT | Marine Dense Fog Advisory | CHS | 11 hr | |
| Apr 11, 3:45 AM EDT | Dense Fog Advisory | CHS | Effingham, Long | 5 hr |
Nearby
Small Craft Advisories in Georgia, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.